# SDR P5CA0801563

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 32,512 hours, 5,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Part number: 0690001981
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF NRT, NR 3 HYDRAULIC SYSTEM WAS LOST.  QUANTITY AND PRESSURE DROPPED TO ZERO.  FOUND UPPER RUDDER ACTUATOR LEAKING FROM MATING SURFACE OF PROPORTIONAL VALVE AND ACTUATOR.  REPLACED GASKET PLATE.  NO LEAKS NOTED.
